Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Monday Check in 3/19/2012 (Please participate)
    avatar
    lupylisa44 posted:
    Hey Everybody!

    I am finally all settled in and back home from taking care of my dad. I was gone a month! I am happy to report that my Daddy is doing so much better! Since I've been home, it took two weeks to catch up on everything including doctors appt's, laundry, housekeeping, etc. Now all I have to do is my taxes-Yuck!

    Last Thursday I went to my Rheumy and he added Lisinpril to my medications because my BP has been running a bit high for the past several months.

    I hope everyone is doing well! Have a great week!
    With love, with patience and with faith, we'll make our way.
    Reply
     
    avatar
    nancyj95 responded:
    Hi! I'm in Florida (instead of very springy NY) for March and April. Had a few swelling problems when I first came down (my body reacts to temperature changes) but am great now and enjoying my stay. Happy Spring everyone!
     
    avatar
    lupylisa44 replied to nancyj95's response:
    Happy Spring to you!
    With love, with patience and with faith, we'll make our way.
     
    avatar
    Elizabeth_WebMD_Staff responded:
    So glad to hear your dad is better. Boo about the BP meds, do you think it has anything to do with travels and dad worries?

    Taxes are still looming at our house. Hoping to sit down with my husband this weekend and get started.

    My 7 year old is home today, trying to work, keep her occupied and happy. Oh, I am really worried about the summer.....

    Who's next?
     
    avatar
    lupylisa44 replied to Elizabeth_WebMD_Staff's response:
    Actually the higher BP is most likely a result of my decreased kidney function. Lisinopril actually will not onloy help my BP, but it can also decrease the protein in my urine as well, so it's probably a good thing!

    Lupylisa
    With love, with patience and with faith, we'll make our way.
     
    avatar
    dlrobards responded:
    Bless your LupyLisa heart!
    Your Daddy is a lucky man to be taken care of by such a dedicated wonder! I am sure he knows it!

    Do you think your BP is a bit high because of your added care taking responsibilites? It makes sense, doesn't it?

    Cheers to a bit of R&R for you!

    dlrobards


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    Minimizing steroid side effectsExpert
    It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
    Was this Helpful?
    79 of 110 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.